Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Suffering from enlarged tonsils. Taking zocef and woflox. Is this a serious problem?

im suffering from tonsilitiss... enlargement of tonsils..my left tonsil has swelling ...and i hav been prescribed zocef 500 and becomax forte, woflox-200. can u please let know if it is a serious problem? i have no problem in swollowing food or any pain. just a slight pain or irritation in left ear due to tonsil swelling. doctor has advised me to go gargles with betadine solution.
Asked On : Sun, 23 Sep 2012
Answers:  2 Views:  231
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
Allergist and Immunologist 's  Response
TONSIL IS NOT BIG PROBLEM
NOW A DAYS WE HAVE STOPPED THINKING OF TONSILS IN 90 PERCENT CASES LIKE THIS THERE IS POST NASL DRIP OF SINUSES WHICH CAUSES ENLARGED TONSILS
I THINK YOU GET XRAY PNS WATERS VIEW AND TRET SINUSES THE PROBLEM WILL GO
Answered: Mon, 24 Sep 2012
I find this answer helpful
Internal Medicine Specialist Dr. Mayank Bhargava's  Response
Jan 2013
Hi,
Thanks for posting your query.
You may have acute bacterial tonsillitis after viral pharyngitis.
Its not a major illness but it may be recurrent due to recurrent infection which is precipitated by cold drinks, ice creaams, oily edibles, sour food.
You should take the precribed medicines for coming 5 days and should do gargles 3 times a day.
You should also take tea and salty gargles.
Pharynx and middle ear are connected by eusthacian tube and any form of infection may spread to middle ear.
You should also consult with ENT surgeon and should go for ear check up.
You should also take decongestants tablets on written prescription.
Take care,
Dr. Mayank Bhargava
Answered: Mon, 24 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor